American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 61 found      Go to page: 1 2 3

[1] Marcin Bownik and John Jasper. The Schur-Horn Theorem for operators with finite spectrum. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Marcin Bownik and John Jasper. Spectra of Frame Operators with Prescribed Frame Norms. Contemporary Mathematics 612 (2014) 65-79.
Book volume table of contents   
View Article: PDF

[3] A. V. Strelets and I. S. Feshchenko. Systems of subspaces in Hilbert space that obey certain conditions, on their pairwise angles. St. Petersburg Math. J. 24 (2013) 823-846.
Abstract, references, and article information   
View Article: PDF

[4] Jerry Lopez and Deguang Han. Discrete Gabor frames in $\ell^2(\mathbb{Z}^d)$. Proc. Amer. Math. Soc. 141 (2013) 3839-3851.
Abstract, references, and article information   
View Article: PDF

[5] Dorin Ervin Dutkay and Palle E. T. Jorgensen. Spectral measures and Cuntz algebras. Math. Comp. 81 (2012) 2275-2301.
Abstract, references, and article information   
View Article: PDF

[6] Marcin Bownik, John Jasper and Darrin Speegle. Orthonormal dilations of non-tight frames. Proc. Amer. Math. Soc. 139 (2011) 3247-3256. MR 2811280.
Abstract, references, and article information   
View Article: PDF

[7] Victor Kaftal, David R. Larson and Shuang Zhang. Operator-valued frames. Trans. Amer. Math. Soc. 361 (2009) 6349-6385. MR 2538596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Peter G. Casazza, Gitta Kutyniok, Darrin Speegle and Janet C. Tremain. A decomposition theorem for frames and the Feichtinger Conjecture. Proc. Amer. Math. Soc. 136 (2008) 2043-2053. MR 2383510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Deguang Han. Frame representations and Parseval duals with applications to Gabor frames. Trans. Amer. Math. Soc. 360 (2008) 3307-3326. MR 2379798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] D. Buhagiar and E. Chetcuti. Only `free' measures are admissable on $F(S)$ when the inner product space $S$ is incomplete. Proc. Amer. Math. Soc. 136 (2008) 919-922. MR 2361864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Antonio Avilés. The unit ball of the Hilbert space in its weak topology. Proc. Amer. Math. Soc. 135 (2007) 833-836. MR 2262879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Heinz H. Bauschke. Fenchel duality, Fitzpatrick functions and the extension of firmly nonexpansive mappings. Proc. Amer. Math. Soc. 135 (2007) 135-139. MR 2280182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Antonio Aizpuru and Francisco Javier Garcia-Pacheco. $\mathsf{L}^{\mathtt{2}}$-summand vectors in Banach spaces. Proc. Amer. Math. Soc. 134 (2006) 2109-2115. MR 2215781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Gustavo Corach, Alejandra Maestripieri and Demetrio Stojanoff. Projections in operator ranges. Proc. Amer. Math. Soc. 134 (2006) 765-778. MR 2180895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Hong-Ke Du and Chun-Yuan Deng. A new characterization of gaps between two subspaces. Proc. Amer. Math. Soc. 133 (2005) 3065-3070. MR 2159786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Piotr W. Nowak. Coarse embeddings of metric spaces into Banach spaces. Proc. Amer. Math. Soc. 133 (2005) 2589-2596. MR 2146202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Simeon Reich and Stephen Simons. Fenchel duality, Fitzpatrick functions and the Kirszbraun--Valentine extension theorem. Proc. Amer. Math. Soc. 133 (2005) 2657-2660. MR 2146211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Peter G. Casazza, Ole Christensen, Alexander M. Lindner and Roman Vershynin. Frames and the Feichtinger conjecture. Proc. Amer. Math. Soc. 133 (2005) 1025-1033. MR 2117203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Vladimir Kadets. Coverings by convex bodies and inscribed balls. Proc. Amer. Math. Soc. 133 (2005) 1491-1495. MR 2111950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Deguang Han. Approximations for Gabor and wavelet frames. Trans. Amer. Math. Soc. 355 (2003) 3329-3342. MR 1974690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] N. J. Kalton. A remark on quasi-isometries. Proc. Amer. Math. Soc. 131 (2003) 1225-1231. MR 1948114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Damir Bakic and Boris Guljas. Wigner's theorem in Hilbert $C^*$-modules over $C^*$-algebras of compact operators. Proc. Amer. Math. Soc. 130 (2002) 2343-2349. MR 1897459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Peter G. Casazza and Nigel J. Kalton. Roots of complex polynomials and Weyl-Heisenberg frame sets. Proc. Amer. Math. Soc. 130 (2002) 2313-2318. MR 1896414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Michael Frank, Vern I. Paulsen and Terry R. Tiballi. Symmetric approximation of frames and bases in Hilbert spaces. Trans. Amer. Math. Soc. 354 (2002) 777-793. MR 1862567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Pavel Pták and Hans Weber. Lattice properties of subspace families in an inner product space. Proc. Amer. Math. Soc. 129 (2001) 2111-2117. MR 1825924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Deguang Han and David R. Larson. Frames, bases and group representations. Memoirs of the AMS 147 (2000) MR 1686653.
Book volume table of contents   

[27] Joachim Kupsch and Oleg G. Smolyanov. Hilbert norms for graded algebras. Proc. Amer. Math. Soc. 128 (2000) 1647-1653. MR 1707524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Don Buckholtz. Hilbert space idempotents and involutions. Proc. Amer. Math. Soc. 128 (2000) 1415-1418. MR 1653425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] D. M. Speegle. The s-elementary wavelets are path-connected . Proc. Amer. Math. Soc. 127 (1999) 223-233. MR 1468204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] W. E. Longstaff and Oreste Panaia. On complementary subspaces of Hilbert space. Proc. Amer. Math. Soc. 126 (1998) 3019-3026. MR 1468197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 61 found      Go to page: 1 2 3